i had sex two days after my last period ended in october, took plan b within 24 hours of having sex, and the condom didn't break ( used water test ) a week later i had light bleeding for a couple days, it is now november i haven't had a period, today i felt crampy and now im having dark bleeding, well i think it's bleeding and i still have some cramps, i haven't thrown up and my boobs do not hurt, does anybody have any comments, could i be pregnant?
It is unlikely that you will be pregnant. Plan B can upset your hormones so it is not unusual for your period to be a little erratic.
You could always confirm by taking a pregnancy test but in all honesty I would just wait a little longer... All the best.
If the condom didnt break, you probably didnt need to take the Plan b. Plan b is a very high dose of hormones and it will make your cycle very irratic and give you side effects like cramping, nausea, tender breasts, bloating etc. The dark bleeding is just old blood from the uterine lining that we shed as our "period" each month. Just give things time. Once all of that hormone is out of your system your cycles will become normal. Next time only take Plan b if the condom does break or if your partner is inside you without a condom at anytime during sex. If he only penetrated while wearing a condom and the condom is intact it should be sufficient birth control protection. If you feel like you want a little extra protection with a condom then try some spermicidal jelly or foam.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2013 • 2 answers
Updated 18 May 2018 • 2 answers
Updated 14 Jan 2015 • 1 answer
Updated 19 Oct 2015 • 1 answer
Updated 23 Nov 2016 • 2 answers